# SDR A6WA200840241

- Difficulty date: March 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 12,735 hours, 12,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FRAME FS 280 RBL 9 AND BRACKET INBOARD.  FLOOR STRUCTURE REPAIRED IAW REO 601R-53-11-171 REV D.  (M)
